Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 436529, 7 pages
http://dx.doi.org/10.1155/2014/436529
Research Article

Homoclinic Solutions of a Class of Nonperiodic Discrete Nonlinear Systems in Infinite Higher Dimensional Lattices

1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 26 February 2014; Accepted 12 June 2014; Published 7 July 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Genghong Lin and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Genghong Lin and Zhan Zhou, “Homoclinic Solutions of a Class of Nonperiodic Discrete Nonlinear Systems in Infinite Higher Dimensional Lattices,” Abstract and Applied Analysis, vol. 2014, Article ID 436529, 7 pages, 2014. https://doi.org/10.1155/2014/436529.